# SDR MASA200600961

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 7,508 hours, 5,524 cycles
- System (JASC): 2760 · Drag Control System
- Part: Dcu
- Condition: Faulted
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6132 PHX - NUMERIOUS SSCU EICAS MESSAGES.  MX RESET THE NR 1 DCU AND PERFORMED THE SPOST TEST.  OP'S CHECK GOOD.
